Interactions trilinéaires résonantes
Séminaire Équations aux dérivées partielles (Polytechnique) (1995-1996), Talk no. 6, 14 p.
@article{SEDP_1995-1996____A6_0,
     author = {M\'etivier, Guy and Schochet, S.},
     title = {Interactions trilin\'eaires r\'esonantes},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1995-1996},
     note = {talk:6},
     zbl = {0885.35066},
     mrnumber = {1604319},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1995-1996____A6_0}
}
Métivier, G.; Schochet, S. Interactions trilinéaires résonantes. Séminaire Équations aux dérivées partielles (Polytechnique) (1995-1996), Talk no. 6, 14 p. http://www.numdam.org/item/SEDP_1995-1996____A6_0/

[A] G. Allaire, Homogeneization and two scale convergence, S.I.A.M. J. Math. Anal., 23 (1992) pp 1482-1518. | MR 1185639 | Zbl 0770.35005

[BB] W. Blaschke and G. Bol, Geometrie der Gewebe, Springer-Verlag, New York, 1938. | JFM 64.0727.03 | Zbl 0020.06701

[DiP 1] R. Di Perna, Convergence of approximate solutions to conservation laws, Arch. for Rat. Mech. Anal., 82 (1983) pp 27-70. | MR 684413 | Zbl 0519.35054

[DiP 2] R Di Perna, Convergence of the viscosity method for isentropic gas dynamics, Comm. Math. Phys., 91 (1983) pp 1- 30. | MR 719807 | Zbl 0533.76071

[DiP 3] R Di Perna, Compensated compactness and general systems of cnservation laws, Trans. Amer. Math. Soc., 292 (1985) pp 383-420. | MR 808729 | Zbl 0606.35052

[DiP 4] R.Di Perna, Measure valued solutions to conservation laws, Arch. for Rat. Mech. Anal., 88 (1985) pp 223-270. | MR 775191 | Zbl 0616.35055

[E] W.E, Homogeneization of linear and nonlinear transport equations, Comm. on Pure and Appl. Math., 45 (1992) pp 301-326. | MR 1151269 | Zbl 0794.35014

[ES] W.E., D.Serre, Correctors for the homogeneization of conservation laws with oscillatory forcing terms, | Zbl 0766.35026

[HK] J. Hunter and J. Keller, Weakly nonlinear high frequency waves, Comm. Pure Appl. Math. 36 (1983), 547-569. | MR 716196 | Zbl 0547.35070

[HMR] J. Hunter, A. Majda, and R. Rosales, Resonantly interacting weakly nonlinear hyperbolic waves II: several space variables, Stud. Appl. Math. 75(1986), 187-226. | MR 867874 | Zbl 0657.35084

[J] J.L. Joly, Sur la propagations des oscillations semi-lineares en dimension 1 d'espace, C. R. Acad. Sc. Paris, t.296, 1983. | MR 705687 | Zbl 0555.35081

[JMR 1] J.-L. Joly, G. Metivier, and J. Rauch, Resonant one dimensional nonlinear geometric optics J. of Funct. Anal.,114,1993, pp 106-231. | MR 1220985 | Zbl 0851.35023

[JMR 2] J.-L. Joly, G. Metivier, and J. Rauch, Focusing at a point and absorption of nonlinear oscillations, Trans. Amer. Math. Soc., 347 (1995), pp 3921-3971. | MR 1297533 | Zbl 0857.35087

[JMR 3] J.-L. Joly, G. Metivier, and J. Rauch, Compacité par compensation trilinéaire et optique géométrique non linéaire, Séminaire École Polytechnique, année 1993-94. | Numdam | MR 1300898 | Zbl 0925.35098

[JMR 4] J.-L. Joly, G. Metivier, and J. Rauch, Trilinear compensated compactness, Annals of Maths., 142 (1995), pp 121-169. | MR 1338676 | Zbl 0840.35013

[McLPT] D.W. Mclaughlin, G. Papanicolaou and L. Tartar, Weak limits of semi-linear hyperbolic systems with oscillating data, in Macroscopic Modelling of Turbulent Flow, Lecture Notes in Physics, 230 (1985), pp277-298. | MR 815948 | Zbl 0588.76137

[MR] A. Majda and R. Rosales, Resonantly interacting weakly nonlinear hyperbolic waves I: a single space variable, Stud. Appl. Math. 71 (1984), 149-179. | MR 760229 | Zbl 0572.76066

[P] H. Poincaré, Sur les surfaces de translation et les fonctions Abeliennes, Bull. Soc. Math. France, 29 (1901), pp 61-86. | JFM 32.0459.04 | Numdam | MR 1504382

[Sch 1] S. Schochet, Resonant nonlinear geometric optics for weak solutions of conservation laws, J. Dif. Equ., 113 (1994) 473-504. | MR 1297667 | Zbl 0856.35080

[Sch 2] S. Schochet, Fast singular limits of hyperbolic partial differential equations, J.Diff.Eq. 114 (1994), pp 474-512. | MR 1303036 | Zbl 0838.35071

[T 1] L. Tartar, Solutions oscillantes des équations de Carleman, Séminaire Goulaouic-Schwartz, École Polytechnique, Paris, année 1980-0981. | Numdam | MR 657995 | Zbl 0481.35010

[T 2] L. Tartar, Compensated compactness and applications to partial differential equations, Research Notes in Math., Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, vol 4 (R.J.Knops ed.) Pitman Press 1979. | MR 584398 | Zbl 0437.35004

[T 3] L. Tartar, The compensated compactness method applied to systems of conservation laws, Systems of Nonlinear Partial Differential Equations, (J.M.Ball ed.) NATO ASI Series, C.Reidel 1983. | MR 725524 | Zbl 0536.35003

[W] A. Weil, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris 1940. | Zbl 0063.08195